# SDR SWAA2023040312191

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23L.<[01] SRM 53-00-03-2R-1 REPAIR 1 IS APPLICABLE TO THIS REPAIR AT S-23L;[07] RECEIVED 1 EA REPLACMENT STRINGER AND SPLICE FROM MACHINE SHOP AND PENETRANT INSPECTED ON CUSTOMER RO# 909154-SWA-(JOB#557570); FABRICATED LOCATED AND DRILLED BOTH STRINGER AND SPLICE ANGLE IAW SROM 53-00-03-2R-0AND EA#23-153-00792 REV-A OK TO TREAT AND PRIME;[08] VERIFIED CORRECTIVE ACTIONS STEP 7; OK TO TREAT AND PRIME GIVEN.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ALL REPAIR PARTS AND CUTOUT IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 OK TO INSTALL ALL REPAIR PARTS.;[10] VERIFIED CORRECTIVE ACTIONS STEP 9; VERIFIED MEASUREMENTS TABLE.;[11] INSTALLED ALL REPAIR PARTS ON FWD CARGO BAY BS 500D+10 TO BS 540 S-23L IAW SRM 53-00-03-2R-1 REPAIR 1;[12] PRIOR TO INSTALLATION ON STEP 7 SPLICE REPAIR PART FABRICATED UPDATE MATERIAL MADE FROM BAC1498-117#7075T62 LOT# 388721-1 IAW SRM 53-00-03-2R-1; REPAIR 1;[13] VERIFIED CORRECTIVE ACTION 11;12 AND STEPS 2 AND 3;[14] APPLIED FILLET SEAL AND CIC AROUND REPAIR AREA FWD CARGO BAY STRINGER 23L BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1; REPAIR 1;[15] VERIFIED CORRECTIVE ACTION 14;[16] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00792;[17] STEP 1 N/A DUE TO REPAIR BEING CAT A;[18] VERIFIED STEPS 16 AND 17.;[19] VERIFIED MEASUREMENTS FIELDS.
